MathSciNet Relay Station
MathSciNet bibliographic data
MR2925460 91G20
Zhao, Jing; Wong, Hoi Ying A closed-form solution to American options under general diffusion processes. Quant. Finance 12 (2012), no. 5, 725–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement